# SDR ASAA2014012712486

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,242 hours, 7,870 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE-OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS, ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.  ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM, INSPECTION IAW MM 77-21-01, FOUND CJ9 HARNESS INSULATION RESISTANCE BELOW LIMITS.  REMOVED, REPLACED, AND TESTED CJ9 HARNESS, NR 2 ENGINE IAW MM 73-21-06.  TEST PASSED.
